On Convergence Analysis of Nonexpansive Mappings Through the Implicit Midpoint Method in Hyperbolic Spaces
Hafiz Fukhar Ud Din,
Amna Kalsoom,
Naeem Saleem,
Imran Zulfiqar Cheema and
Ali Althobaiti
Journal of Mathematics, 2026, vol. 2026, 1-7
Abstract:
Using the implicit midpoint rule (IMR), we provide Δ-convergence and strong convergence theorems for a finite family of nonexpansive mappings in the context of uniformly convex hyperbolic spaces. We additionally prove these conclusions in the context of CAT0 spaces and uniformly convex Banach spaces as noteworthy specific examples for completeness and to demonstrate the generality of our method.
Date: 2026
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/jmath/2026/4263794.pdf (application/pdf)
http://downloads.hindawi.com/journals/jmath/2026/4263794.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:4263794
DOI: 10.1155/jom/4263794
Access Statistics for this article
More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().